MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® ELLIK EVACUATOR; ELLIK BLADDER EVACUATOR

C.R. BARD, INC. (COVINGTON) -1018233 BARD® ELLIK EVACUATOR; ELLIK BLADDER EVACUATOR
Model Number 000451
Medical Device Problem Codes Disconnection (1171); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the connection piece of the ellik evacuator was loose and when trying to connect it for flushing, the piece fell off and that the ellik was used in the transurethral resection process.It was also stated that they opened the entire package and all the articles had the same defect.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.1 sample was confirmed to exhibit the reported failure.The device had not met specifications.The product was used for patient treatment.The product had caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used ellik evacuator.Visual inspection of the sample noted the yellow latex tube was disconnected from the evacuator.This is out of specification per inspection procedure (b)(4), revision 13, which states, "the union between the recipient and the tube adapter, it must be free and clear of bubbles and openings that could weaken the sealed; manually pull the recipient and tube adapter to assure that the united parts do not separate easily." a potential root cause could be components out of specification.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The investigation is concluded, and no additional action is required at this time.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "fill with solution.Displace all air before using.This is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient." correction: d,h h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description

Brand Name
BARD® ELLIK EVACUATOR
Common Device Name
ELLIK BLADDER EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12370632
Report Number1018233-2021-05202
Device Sequence Number11848792
Product Code KQT
UDI-Device Identifier00801741080814
UDI-Public(01)00801741080814
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number000451
Device Catalogue Number000451
Device Lot NumberNGFQ4219
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date03/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown